# SDR IXX2008F00016

- Difficulty date: July 10, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 3 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 3 FIRE WARNING CAME ON, THE CREW DISCHARGED BOTH FIRE BOTTLES AND SHUTDOWN NR 3 ENGINE.  THE CREW LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RT CORE SENSING ELEMENT, LT AND RT FAN FIRE SENSING ELEMENT, AND BOTH FIRE BOTTLES, OPS CHECK GOOD IAW MM 26-10-1, AND 26-20.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
